# SDR MASA200500880

- Difficulty date: October 21, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 19,138 hours, 14,757 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6022 FAT - FLAP FAIL IN FLIGHT AT 0 DEGREES.  MAINTENANCE RESET THE FLAP SYSTEM AND COMPLIED WITH PART A OF FLAP FAIL INSPECTION.
